BV and UTI POST treatment – possible yeast infection?

posted 2 years ago in Wellness
Post # 2
Member
1216 posts
Bumble bee
  • Wedding: August 2018

Whenever I go on antibiotics I always ask them for an antifungal because I always get a yeast infection after. It’s probably just a yeast infection. You should go to your doctor and they’ll probably give you an oral anti-fungal and tell you to take probiotics – definitely take probiotics. They will help your gut flora get back to normal after the anti-biotics killed all the good bacteria off.

Post # 4
Member
610 posts
Busy bee

I always get a yeast infection when I have to take antibiotics, super common side effect. I’ve had BV a couple times but it was nothing like a yeast infection for me. One time I didn’t even know anything was going on. But yeah now whenever I’m on an antibiotic I buy a yeast infection kit right away because I know it’ll come. 

Post # 5
Member
352 posts
Helper bee
  • Wedding: August 2017

Hey bee, I know the woes of trying to figure out which is which because the symptoms can be really similar. What is your Dr like? Did he/she get swabs/cultures etc to diagnose or just a physical examination? 

I second the need for probiotics after that amount of antibiotics! You should also focus on eating food that assists with positive bacteria balancing. Loads of interesting research on the link between gut health and vaginal health – the balance of good and bad bacteria is so delicate and what you eat can apparently have a huge effect on it. Dietary changes alone probably won’t resolve yeast infections etc but can really make a difference as to how effective treatments can be.

Good luck! 

Leave a comment


Find Amazing Vendors